# SDR 96ZZZX153

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Boeing 757*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Gear Assy
- Part number: QAR44806
- Condition: Bearing Froze
- Location: Le Slat Actuator
- Component: Sundstrandem, 755299
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE BEARINGS FROZE CAUSING PINS IN 3 PLACES IN PLANET GEAR TO ELONGATE CARRIER HOLES BEYOND TOLERANCE.  SCRAP COMPLETE ASSY.  CURRENTLY, NEEDLE BEARINGS AND PIN BEING REPLACED WITH PRODUCT IMPROVEMENT CORROSIVE RESISTANT MATERIAL PER SUNDSTRAND SB 27-15.  ALSO, CAUSED WEAR IN OUTPUT SHAFT CAUSING REPLACEMENT OF SAME.  SUSPECT CAUSE IS WATER IN ACTUATOR WHICH IS VENTED CAUSING RUST TO FORM WHICH CAUSES LOCK-OUT OF SLATS.
